# SDR ASOA2013041803413

- Difficulty date: March 27, 2013
- Submitted: April 18, 2013
- Operation: Air carrier
- Aircraft: N934EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8028
- Aircraft time: 17,449 hours, 16,516 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CRACKED AT AFT UPPER ASD LOCK PIN.  REMOVED INTERCOSTAL IAW SRM 51-42-06.  INSTALLED INTERCOSTAL IAW SRM 51-40-11 & 51-42-21.
